Repositorio de producción científica de la Universidad de Sevilla

On simultaneous arithmetic progressions on elliptic curves

Opened Access On simultaneous arithmetic progressions on elliptic curves

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: García Selfa, Irene
Tornero Sánchez, José María
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2006
Publicado en: Experimental Mathematics, 15 (4), 471-478.
Tipo de documento: Artículo
Resumen: In this paper we study elliptic curves which have a number of points whose coordinates are in arithmetic progression. We first motivate this diophantine problem, prove some results, provide a number of interesting examples and, finally point out open questions which focus on the most interesting aspects of the problem for us.
Cita: García Selfa, I. y Tornero Sánchez, J.M. (2006). On simultaneous arithmetic progressions on elliptic curves. Experimental Mathematics, 15 (4), 471-478.
Tamaño: 162.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41950

DOI: http://dx.doi.org/10.1080/10586458.2006.10128979

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones